Alert archive / Kentucky / Wind Advisories in 2019
Wind Advisory 3, NWS Jackson, KY
NWS Jackson, KY issued this wind advisory at Feb 23, 2019, 3:37 PM EST for 33 counties in Kentucky. It took effect at Feb 24, 2019, 7:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2019, 3:37 PM EST (20:37 UTC)
- In effect from
- Feb 24, 2019, 7:00 AM EST
- Expired
- Feb 24, 2019, 7:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Jackson, KY
All 33 counties
Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
301 WWUS73 KJKL 232037 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 337 PM EST Sat Feb 23 2019 KYZ044-050>052-058>060-068-069-079-080-104-106>120-240500- /O.NEW.KJKL.WI.Y.0003.190224T1200Z-190225T0000Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Elliott-Morgan-Johnson-Wolfe-Magoffin- Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Letcher-Martin- Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 337 PM EST Sat Feb 23 2019 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY... The National Weather Service in Jackson has issued a Wind Advisory, which is in effect from 7 AM to 7 PM EST Sunday. * TIMING...Sunday morning through Sunday evening. * WINDS...West winds of 15 to 25 mph with gusts of 35 to 45 mph. * IMPACTS...Due to the extremely wet ground, trees will be especially prone to being blown down. Any loose outdoor objects may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 mph and/or gusts of 40 to 57 mph are expected, or are occurring. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AR
3 follow-up statements
904 WWUS73 KJKL 240429 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 1129 PM EST Sat Feb 23 2019 ...Gusty Southwest to Westerly Winds Expected Sunday... KYZ044-050>052-058>060-068-069-079-080-104-106>120-241000- /O.CON.KJKL.WI.Y.0003.190224T1200Z-190225T0000Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Elliott-Morgan-Johnson-Wolfe-Magoffin- Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Letcher-Martin- Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 1129 PM EST Sat Feb 23 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY... * TIMING...Sunday morning through Sunday evening. * WINDS...West winds of 15 to 25 mph with gusts of 35 to 45 mph. * IMPACTS...Due to the extremely wet ground, trees will be especially prone to being blown down. Any loose outdoor objects may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 mph and/or gusts of 40 to 57 mph are expected, or are occurring. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AR/SHALLENBERGER
854 WWUS73 KJKL 240912 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 412 AM EST Sun Feb 24 2019 KYZ083>088-241715- /O.EXA.KJKL.WI.Y.0003.190224T1200Z-190225T0000Z/ Wayne-McCreary-Whitley-Knox-Bell-Harlan- Including the cities of Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, and Harlan 412 AM EST Sun Feb 24 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... The National Weather Service in Jackson has issued a Wind Advisory, which is in effect until 7 PM EST this evening. * TIMING...through Sunday evening. * WINDS...West winds of 15 to 25 mph with gusts of 35 to 45 mph. Higher gusts of 50 mph are possible in the higher terrain near the Virginia border. * IMPACTS...Due to the extremely wet ground, trees will be especially prone to being blown down. Any loose outdoor objects may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 mph and/or gusts of 40 to 57 mph are expected, or are occurring. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KYZ044-050>052-058>060-068-069-079-080-104-106>120-241715- /O.CON.KJKL.WI.Y.0003.190224T1200Z-190225T0000Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Elliott-Morgan-Johnson-Wolfe-Magoffin- Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Letcher-Martin- Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 412 AM EST Sun Feb 24 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * TIMING...through this evening. * WINDS...West winds of 15 to 25 mph with gusts of 35 to 45 mph. Higher gusts of 50 mph are possible in the higher terrain near the Virginia border. * IMPACTS...Due to the extremely wet ground, trees will be especially prone to being blown down. Any loose outdoor objects may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 mph and/or gusts of 40 to 57 mph are expected, or are occurring. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SHALLENBERGER/DJ
211 WWUS73 KJKL 250000 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 700 PM EST Sun Feb 24 2019 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-250100- /O.EXP.KJKL.WI.Y.0003.000000T0000Z-190225T0000Z/ Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 700 PM EST Sun Feb 24 2019 ...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... Winds have decreased below advisory criteria, so the wind advisory will be allowed to expire. However breezy conditions will remain in place throughout the overnight, with gusts between 15 and 25 mph possible. This may still lead to some concerns about downed trees given the extremely wet nature of the ground. Please continue to exercise caution into the overnight. $$ JMW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this wind advisory went out at Feb 23, 12:46 PM EST, 2 hours 51 minutes earlier.
Area forecast discussion, Feb 23, 12:46 PM EST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 1246 PM EST Sat Feb 23 2019 .UPDATE... Issued at 1246 PM EST SAT FEB 23 2019 Only made a few minor adjustments to the forecast. Some of the wording in the zone forecast text product needed to be updated so that it read better and was no longer outdated. The hourly forecast grids were refreshed using the latest surface obs from around the area. All in the forecast is in good shape. UPDATE Issued at 833 AM EST SAT FEB 23 2019 Rain has worked its way north through much of the forecast area, and the forecast has been updated for the latest trends. Overall, there are no substantive changes. && .SHORT TERM...(Today through Sunday) Issued at 524 AM EST SAT FEB 23 2019 There are three main concerns during the period-- excessive rain/flooding, thunderstorms with strong winds, and strong synoptic scale winds. All are due to a large low pressure system which will be intensifying as it moves from the TX panhandle early this morning to southeastern Ontario Sunday afternoon. East of the low, warm and moist air off the Gulf of Mexico is being drawn northward, and then lifted as it moves north of a surface warm front over northern MS and central AL early this morning. This is causing showers and thunderstorms just north of the front, with the moisture/precip then streaming northeast in the strong mid/upper level flow. Rain from this regime was over southern Ky early this morning, and will spread northeastward over the rest of the JKL forecast area during the morning. One to two inches of rain is expected over the southern part of the forecast area out of this first round of rain, with lesser amounts to the north. Given the already wet ground and some river locations still running high, it will not be difficult to create renewed hydro problems. Once this initial slug of precip moves on, a relative lull is expected for a brief time this afternoon. Additional development should then occur to our west ahead of the system's approaching cold front. This next round moves in this evening. Models indicate elevated deep instability with this next batch of showers, supporting a mention of thunder. It's uncertain whether the actual northward moving warm front will make it through our area before the cold front arrives from the west tonight. If it does, the instability could become near surface based. Without a deep stable surface layer, it would be easier for thunderstorms to mix down strong environmental winds from aloft. The southwest part of the forecast area stands the best chance at warm frontal passage, and is outlooked by SPC with a marginal to slight risk of severe wx. As the gulf air continues to advect northward over us at progressively lower levels ahead of the cold front, our precipitable water will increase until this evening. It is expected to peak around 1.5 inches, which is near record level for this time of year. This is concerning for precip efficiency and flooding threat. The good thing in terms of flooding is that thunderstorms will be rapidly moving, which will limit the amount of rain that individual storms can put down. However, if significant training/multiple storm hits were to occur somewhere, there could still be trouble. The cold front will pass overnight and precip will finally come to an end. As colder air arrives behind the front, low level lapse rates will steepen and allow mixing. Models show strong winds aloft in the mixed layer, and conditions will become breezy and gusty. Although temperatures won't hardly climb on Sunday, solar insolation will further steepen lapse rates and deepen the mixed layer in the cold air advection. It looks like most of the area will see gusts of 40 mph or greater on Sunday, and a wind advisory will probably be needed. Will let the current flooding and severe wx threat play out for a while longer before introducing another headline. It may end up being done later during the day shift. On a more minor note, a few showers can not be ruled out with shallow convection around mid day on Sunday, but they would be of no hydro concern. .LONG TERM...(Sunday night through Friday) Issued at 413 AM EST SAT FEB 23 2019 A strong storm system will progress into eastern Canada, as high pressure begins nosing into the Tennessee and Ohio Valley Sunday night. The gradient will keep winds some what elevated early Sunday evening before relenting through the night. Some of the southwest deep valley locations could decouple and lead to some slight ridge/valley temperatures splits by Monday morning. The guidance is in reasonable agreement with this surface high remaining to our north and west through at least Tuesday and this will lead to dry weather through at least Tuesday night. The GFS is a little more progressive with the surface high mentioned above, as flow aloft becomes more zonal overtime. This zonal flow will bring minor perturbations across the Ohio Valley at times Wednesday into Friday. This will bring minor chances of precipitation through the remainder of the period from time to time. The GFS remains most aggressive with the POP chances and it brings a little stronger boundary across the area by Thursday into Friday. However, the model uncertainty remains high mid to late next week, but zonal flow tends to keep us more open to small scale waves. Given this did opt to keep more slight to chance POPs at best through Friday. The good news is the precipitation amounts will remain quite light compared to recent rainfall events. The period will present temperatures averaging near normal for this time of year. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) ISSUED AT 1246 PM EST SAT FEB 23 2019 Conditions at the TAF sites will continue to vary widely, ranging from IFR to VFR, while rain was falling at most places south of the Mountain Parkway. The rain should slack off quite a bit this afternoon, before we see a resurgance in the rain this evening and tonight as a warm front first moves through the area, and then a cold/occluded front overnight. Because of the expected widely varying conditions, the flight category forecast is not one of high confidence. Thunderstorms will become a possibility late this afternoon and tonight. Southwest winds aloft will also pick up at that time and lead to low level wind shear. Showers and thunderstorms will come to an end with passage of a cold front late tonight, and conditions are expected to improve to MVFR, and potentially even VFR near the end of the period. Winds will also pick up behind the front, with west southwesterly gusts of 25-35 knots in most places by the end of the period. && .JKL WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday morning for KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && UPDATE...AR SHORT TERM...HAL LONG TERM...DJ AVIATION...AR
Hazardous weather outlook, Feb 23, 5:34 AM EST, 10 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 534 AM EST Sat Feb 23 2019 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-241200- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 534 AM EST Sat Feb 23 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH EARLY SUNDAY MORNING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Today and Tonight. Due to recent rainfall, continued high water or flooding can be anticipated at some river locations in the Kentucky, Big Sandy, and Cumberland basins. Additional rounds of moderate to heavy rainfall are expected through tonight. This could lead to new flooding or worsening of existing flooding on area creeks, streams, and rivers. Also, the threat for mud and rock slides will persist. Strong thunderstorms are possible tonight, mainly west of interstate 75, with strong wind gusts being the main threat. The soft, wet ground will make it easier for trees to be blown down. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Winds will gust near 40 mph over most of the area on Sunday. Because of the soft, wet ground, this could lead to downed trees. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report observed heavy rainfall and any flooding through Sunday. HAL/DJ
In the hours before
Local storm report, Feb 23, 12:15 PM EST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1215 PM EST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN 6 NE PIKEVILLE 37.54N 82.44W
02/23/2019 U0.00 INCH PIKE KY TRAINED SPOTTER
MUDSLIDE ON KY 194 NEAR KELLOGGS PLANT. TIME OF EVENT
ESTIMATED.
&&
JCARICOLocal storm report, Feb 23, 12:15 PM EST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE JACKSON KY
1215 PM EST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN 6 NE PIKEVILLE 37.54N 82.44W
02/23/2019 PIKE KY TRAINED SPOTTER
MUDSLIDE ON KY 194 NEAR KELLOGGS PLANT. TIME OF EVENT
ESTIMATED.
&&
JCARICO
...CORRECTED TO TAKE OUT HEAVY RAIN MAGNITUDE...Local storm report, Feb 23, 12:45 PM EST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1245 PM EST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN NW HYDEN 37.16N 83.38W
02/23/2019 U0.00 INCH LESLIE KY TRAINED SPOTTER
MUDSLIDE ON HOSPITAL HILL. TIME OF SLIDE ESTIMATED.
&&
JCARICOLocal storm report, Feb 23, 12:45 PM EST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE JACKSON KY
1245 PM EST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN NW HYDEN 37.16N 83.38W
02/23/2019 LESLIE KY TRAINED SPOTTER
MUDSLIDE ON HOSPITAL HILL. TIME OF SLIDE ESTIMATED.
JCARICO
...CORRECTED TO REMOVE HEAVY RAIN MAGNITUDE...Local storm report, Feb 23, 1:45 PM EST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
145 PM EST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN JONANCY 37.32N 82.58W
02/23/2019 U0.00 INCH PIKE KY TRAINED SPOTTER
ROCKSLIDE ON KY 610 BEFORE TECO TIPPLE. EVENT TIME
ESTIMATED.
&&
JCARICOLocal storm report, Feb 23, 1:45 PM EST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE JACKSON KY
145 PM EST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN JONANCY 37.32N 82.58W
02/23/2019 PIKE KY TRAINED SPOTTER
ROCKSLIDE ON KY 610 BEFORE TECO TIPPLE. EVENT TIME
ESTIMATED.
JCARICO
...CORRECTED TO REMOVE HEAVY RAIN MAGNITUDE...The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 10:55 AM EST | Areal Flood Warning | JKL | Bell, Clay, Knox, Laurel, McCreary, Pulaski and 2 more | 12 hr |
| Feb 23, 11:14 AM EST | Areal Flood Warning | JKL | Breathitt, Clay, Floyd, Harlan, Knott, Leslie and 3 more | 24 hr |
| Feb 23, 3:17 PM EST | River Flood Advisory | JKL | Clay | 23 hr |
| Feb 23, 4:49 PM EST | River Flood Warning | JKL | Bell | 25 hr |
| Feb 23, 6:26 PM EST | River Flood Advisory | JKL | Perry | 8 hr |
Nearby
Wind Advisories in Kentucky, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.